# SDR SWAA2016020948783

- Difficulty date: December 1, 2015
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,223 hours, 55,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HINGE CUT OUT CRACKED AT BS 304, WL 260.  REPAIRED CUT OUT IAW SRM.
